# SDR BQVA200766071

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N205EL
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9201
- Aircraft time: 56 hours, 33 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: GW31221007
- Part serial: 435
- Condition: Contaminated
- Location: Mlg
- Part time: 56 hours, 33 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH TO TUCSON, AZ (TUS) WHEN THE LANDING GEAR WAS SELECTED DOWN AN UNSAFE INDICATION WAS ILLUMINATED FOR THE LEFT MAIN POSITION.  DURING THREE ATTEMPTS THE UNSAFE INDICATION REMAINED AND AFM ABNORMAL PROCEDURES FOR GEAR EXTENSION WERE FOLLOWED; THE UNSAFE INDICATION REMAINED.  THE AIRCRAFT MADE A LOW PASS BY THE TOWER TO VERIFY GEAR DOWN, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT; PROCEDING TO MAINTENANCE AT LEARJET.  THE LT DRAG STAY ACTUATOR WAS REPLACED AND THE LANDING GEAR WAS CYCLED 4 TIMES ON JACKS WITH NO DEFECTS; THE AIRCRAFT WAS RETURNED TO SERVICE.
